MathSciNet Relay Station
MathSciNet bibliographic data
MR1371767 53C10 (53A30)
Ferrand, Jacqueline The action of conformal transformations on a Riemannian manifold. Math. Ann. 304 (1996), no. 2, 277–291.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement